# SDR HEEA0015068

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2753F
- Make and model: Bell 206B-3
- Aircraft serial: 2729
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 13824120234
- Condition: Intermittent
- Location: Cockpit Gps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS RECEIVER INTERMITTENTLY LOCKING ON TO SATELLITES.
